advertisement
Question
Posted by: Luann | 2012/09/05

Unending Menses

Because of painful cramping, headaches &  backpain, my doctor put me on Norethindrone on 6/26th. My period went away (as expected). I was on 5mg/a day. 3 weeks ago my period came back, with all the cramps,backpain,headaches etc. (full flow). After my doctor told me increase my pills per day to 10mg, I''ve still been flowing regularly an additional 2 weeks (total 3 weeks bleeding). The flow is still red and is regular but not soaking pads. When is this going to go away? My doctor said not to call her back until 9/17 at which time they may consider surgery of some sort. What could this unending bleeding be due to? My last pap was done 6 months ago and was normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There could be a number of causes - hormonal, a polyp or other problem with the uterus, ovarian cyst. You will have to see your doctor for further assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/09/12

There could be a number of causes - hormonal, a polyp or other problem with the uterus, ovarian cyst. You will have to see your doctor for further assessment.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement